# SDR SCNA20141103164

- Difficulty date: October 28, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N716SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 35,503 hours, 18,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY WALL SUPPORT Z-ANGLE BETWEEN THE LT AFT GALLEY MOUNTS CORRODED AT AFT END. REMOVED CORROSION AND REMAINING THICKNESS IS OUT OF LIMITS. R & R WALL SUPPORT.
